# SDR GUUA03020602

- Difficulty date: March 2, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Bracket
- Part number: 10164001415
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED ROUTINE MAINTENANCE, VERTICAL FIN UPPER RUDDER HINGE BRACKET SHOWS SIGNS OF EXFOLIATION.  REPLACED UPPER RUDDER HINGE BRACKET.
